# SDR FDEA201408282344

- Difficulty date: August 28, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 75,922 hours, 26,787 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC12688
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD AILERON INBD LOWER LE SKIN HAS CHAFED.  FOUND SKIN TO BE OUT OF LIMITS, ORIGINAL MATERIAL .040 INCHES, MATERIAL REMAINING .027 INCHES, MATERIAL LOSS .013 INCHES IAW SRM 57-00-01 FIG 1A SHEET 3.  REMOVED INBD AILERON INBD LOWER LE IAW SRM 51-31-01.  FABRICATED NEW SKIN ON T14 1086385.  LOCATED & DRILLED NEW SKIN IAW SRM 51-31-01.  INSTALLED NEW SKIN IAW SRM 51-31-01.  RSC TRACKING ON EA 8-5730-T0310879 REV NR PS P1.  MAJOR REPAIR.
